# SDR REXA200500133

- Difficulty date: October 17, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 3,698 hours, 2,879 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON APPROACH, FOLLOWED QRH WITH UNEVENTFUL LANDING.  SYSTEM RESET AND PLACED ON 72 HOUR MONITOR PER AD 98-20-01.
